# SDR HEEA979049

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3526T
- Make and model: Bolkms BO105S
- Aircraft serial: S610
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515150
- Condition: Cracked
- Location: M/R
- Part time: 4,163 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE IS CRACKED.  NOSE AND NECK SHELL CRACKED.  HAS SMALL AMOUNT OF SEPARATION ON THE LEADING EDGE, BUT INBOARD STRIP IS SEPARATED BEYOND LIMITS.
